Alert archive / Indiana / River Flood Warnings in 2017

River Flood Warning 104, NWS Northern Indiana

July 12, 20175 counties in Indiana

NWS Northern Indiana issued this river flood warning at Jul 12, 2017, 9:44 PM EDT for 5 counties in Indiana. It took effect at Jul 13, 2017, 2:00 AM EDT. It was in force for 32 hr.

The area

The outline as issued.

The facts

Issued
Jul 12, 2017, 9:44 PM EDT (01:44 UTC)
In effect from
Jul 13, 2017, 2:00 AM EDT
Expired
Jul 14, 2017, 10:09 AM EDT
In force
32 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

Counties Fulton County, IN, Kosciusko County, IN, Marshall County, IN, Pulaski County, IN, Starke County, IN

The radar

The Northern Indiana radar (KIWX), 77 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tippecanoe River near Ora (ORAI3).

Action stage
9 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03331500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

107 
WGUS43 KIWX 130144
FLWIWX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Northern Indiana
944 PM EDT Wed Jul 12 2017

...The National Weather Service in Northern Indiana has issued a 
Flood Warning for the following rivers...

  Tippecanoe River near Ora affecting Fulton...Kosciusko...Marshall...
  Pulaski and Starke Counties


.Recent and forecast heavy rainfall have led to rises on the Tippecanoe River near Ora.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC049-085-099-131-149-140144-
/O.NEW.KIWX.FL.W.0104.170713T0600Z-000000T0000Z/
/ORAI3.1.ER.170713T0600Z.170713T1800Z.000000T0000Z.NO/
944 PM EDT Wed Jul 12 2017

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Tippecanoe River near Ora
* from late tonight until further notice.
* At 8 PM Wednesday the stage was 11.9 feet and steady.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise above flood stage very early 
  Thursday morning  and crest near 12.1 feet around  8 PM Thursday 
  July 13.
* At 12.0 feet...The river is at flood stage...significant lowland 
  and rural flooding begins.

&&

LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
      4115 8657 4108 8655             

$$
4 follow-up statements
638 
WGUS83 KIWX 130155
FLSIWX


Flood Statement
National Weather Service Northern Indiana
955 PM EDT Wed Jul 12 2017

...The Flood Warning has been extended for the following rivers...
 
  Auglaize River near Fort Jennings affecting Allen...Paulding and 
  Putnam Counties 
  Maumee River near Defiance affecting Defiance and Henry Counties 
 
...The Flood Warning continues for the following rivers... 

  Tippecanoe River near Ora affecting Fulton...Kosciusko...
  Marshall...Pulaski and Starke Counties 
  Tiffin River near Stryker affecting Defiance...Fulton and Williams
  Counties 
 

.Recent and forecast heavy rainfall will lead to continued rises on area rivers.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC049-085-099-131-149-140155-
/O.CON.KIWX.FL.W.0104.170713T0600Z-000000T0000Z/
/ORAI3.1.ER.170713T0600Z.170713T1800Z.000000T0000Z.NO/
955 PM EDT Wed Jul 12 2017

The Flood Warning continues for
  The Tippecanoe River near Ora
* from late tonight until further notice.
* At 9 PM Wednesday the stage was 11.9 feet and steady.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise above flood stage very early 
  Thursday morning  and crest near 12.1 feet around  2 PM Thursday 
  July 13. Additional rises are possible thereafter.
* At 12.0 feet...The river is at flood stage...significant lowland 
  and rural flooding begins.


&&

LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
      4115 8657 4108 8655             

$$

OHC003-125-137-140154-
/O.EXT.KIWX.FL.W.0095.000000T0000Z-170714T1800Z/
/FTJO1.2.ER.170711T1855Z.170712T0930Z.170713T1800Z.NO/
955 PM EDT Wed Jul 12 2017

 The Flood Warning has been extended for
  The Auglaize River near Fort Jennings
* until Friday afternoon.
* At 9 PM Wednesday the stage was 15.1 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will fall below the 13.0 foot flood stage 
  around  2 PM Thursday July 13.
* At 16.0 feet...Moderate flooding begins along the Auglaize River 
  with secondary roads and agricultural lands as well as homes 
  nearest the river being affected by flood waters. Some evacuations 
  of people and property may be necessary.
* This crest compares to a previous crest of 15.1 feet which occurred 
  on Jun 28 2015.

&&

LAT...LON 4081 8440 4101 8426 4100 8422 4092 8423
      4081 8433                       

$$

OHC039-069-140154-
/O.EXT.KIWX.FL.W.0101.000000T0000Z-170714T0322Z/
/DEFO1.1.ER.170712T1007Z.170712T2130Z.170713T0322Z.NO/
955 PM EDT Wed Jul 12 2017

 The Flood Warning has been extended for
  The Maumee River near Defiance
* until Thursday evening.
* At 9 PM Wednesday the stage was 10.1 feet and rising.
* Minor flooding is occurring.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage 
  around 11 PM Wednesday July 12.
* At 10.0 feet...Flooding occurs in Kingsbury and Pontiac Parks.


&&

LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431


$$

OHC039-051-171-140154-
/O.CON.KIWX.FL.W.0099.000000T0000Z-000000T0000Z/
/STRO1.1.ER.170712T2300Z.170715T1200Z.000000T0000Z.NO/
955 PM EDT Wed Jul 12 2017

The Flood Warning continues for
  The Tiffin River near Stryker
* until further notice.
* At 9 PM Wednesday the stage was 11.1 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 13.9 feet around  2 
  PM Saturday July 15 and begin falling.
* At 13.0 feet...Flood waters begin to affect some farm buildings 
  near Stryker and flood some secondary roads.


&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
732 
WGUS83 KIWX 131401
FLSIWX


Flood Statement
National Weather Service Northern Indiana
1001 AM EDT Thu Jul 13 2017

...The Flood Warning is cancelled for the following rivers...
 
  Maumee River near Defiance affecting Defiance and Henry Counties
  Saint Joseph River Ohio below Montpelier affecting Williams County
 
...The Flood Warning has been extended for the following rivers...
 
  Tippecanoe River near Ora affecting Fulton...Kosciusko...Marshall...
  Pulaski and Starke Counties 
  Auglaize River near Fort Jennings affecting Allen...Paulding and 
  Putnam Counties 
  Tiffin River near Stryker affecting Defiance...Fulton and Williams 
  Counties 
 
.Minor river flooding continues in many areas due to recent heavy 
rainfall. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC049-085-099-131-149-141401-
/O.EXT.KIWX.FL.W.0104.000000T0000Z-170719T0000Z/
/ORAI3.1.ER.170713T0715Z.170714T0000Z.170718T0000Z.NO/
1001 AM EDT Thu Jul 13 2017

 The Flood Warning has been extended for
  The Tippecanoe River near Ora
* until Tuesday evening.
* At 9 AM Thursday the stage was 12.0 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise to a crest near 12.1 feet around  2 
  AM Friday July 14 and fall below flood stage around  8 PM Monday 
  July 17.
* At 12.0 feet...The river is at flood stage...significant lowland 
  and rural flooding begins.

&&

LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
      4115 8657 4108 8655             

$$

OHC003-125-137-141401-
/O.EXT.KIWX.FL.W.0095.000000T0000Z-170715T1400Z/
/FTJO1.2.ER.170711T1855Z.170712T0930Z.170714T1400Z.NO/
1001 AM EDT Thu Jul 13 2017

 The Flood Warning has been extended for
  The Auglaize River near Fort Jennings
* until Saturday morning.
* At 9 AM Thursday the stage was 14.3 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will fall below the 13.0 foot flood stage 
  around 10 AM Friday July 14.


&&

LAT...LON 4081 8440 4101 8426 4100 8422 4092 8423
      4081 8433                       

$$

OHC039-051-171-141400-
/O.EXT.KIWX.FL.W.0099.000000T0000Z-170717T1800Z/
/STRO1.1.ER.170712T2300Z.170715T0600Z.170716T1800Z.NO/
1001 AM EDT Thu Jul 13 2017

 The Flood Warning has been extended for
  The Tiffin River near Stryker
* until Monday afternoon.
* At 9 AM Thursday the stage was 11.7 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 12.5 feet around  2 
  AM Saturday July 15 and fall below flood stage around  2 PM Sunday 
  July 16.
* At 13.0 feet...Flood waters begin to affect some farm buildings 
  near Stryker and flood some secondary roads.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$

OHC039-069-131431-
/O.CAN.KIWX.FL.W.0101.000000T0000Z-170714T0322Z/
/DEFO1.1.ER.170712T1007Z.170712T2130Z.170713T0400Z.NO/
1001 AM EDT Thu Jul 13 2017

The Flood Warning is cancelled for
  The Maumee River near Defiance
* At 9 AM Thursday the stage was 9.5 feet.
* Flood stage is 10.0 feet.
* The river fell below flood stage very early Thursday morning.

&&

LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431


$$

OHC171-131431-
/O.CAN.KIWX.FL.W.0103.000000T0000Z-170717T1800Z/
/MONO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1001 AM EDT Thu Jul 13 2017

The Flood Warning is cancelled for
  The Saint Joseph River Ohio below Montpelier
* At 8 AM Thursday the stage was 10.0 feet and falling.
* Flood stage is 12.0 feet.

&&

LAT...LON 4158 8464 4169 8455 4167 8453 4156 8461


$$
083 
WGUS83 KIWX 140150
FLSIWX


Flood Statement
National Weather Service Northern Indiana
950 PM EDT Thu Jul 13 2017

...The Flood Warning has been extended for the following rivers...
 
  Tippecanoe River near Ora affecting Fulton...Kosciusko...Marshall...
  Pulaski and Starke Counties 
  Auglaize River near Fort Jennings affecting Allen...Paulding and 
  Putnam Counties 
  Blanchard River at Ottawa affecting Putnam County 
  Tiffin River near Stryker affecting Defiance...Fulton and Williams 
  Counties 
 
.Minor river flooding continues in many areas due to recent heavy 
rainfall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC137-150150-
/O.EXT.KIWX.FL.W.0105.000000T0000Z-170718T0625Z/
/OTTO1.2.ER.170713T2212Z.170715T0600Z.170717T0625Z.NO/
950 PM EDT Thu Jul 13 2017

 The Flood Warning has been extended for
  The Blanchard River at Ottawa
* until late Monday night.
* At 9 PM Thursday the stage was 23.7 feet and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will rise to a crest near 27.2 feet around  8 
  AM Saturday July 15 and fall below flood stage around  2 AM Monday 
  July 17.
* At 27.0 feet...Flooding worsens on the south side of Ottawa, with 
  water on several roads. Flooding also begins in other areas of 
  Ottawa.
* This crest compares to a previous crest of 27.3 feet which occurred 
  on Apr 13 2013.

&&

LAT...LON 4103 8429 4107 8429 4108 8404 4100 8401
      4104 8416                       

$$

INC049-085-099-131-149-150150-
/O.EXT.KIWX.FL.W.0104.000000T0000Z-170715T1200Z/
/ORAI3.1.ER.170713T0715Z.170713T2045Z.170714T1200Z.NO/
950 PM EDT Thu Jul 13 2017

 The Flood Warning has been extended for
  The Tippecanoe River near Ora
* until Saturday morning.
* At 9 PM Thursday the stage was 12.0 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will fall below the 12.0 foot flood stage 
  around  8 AM Friday July 14.
* At 12.0 feet...The river is at flood stage...significant lowland 
  and rural flooding begins.
* This crest compares to a previous crest of 12.1 feet which occurred 
  on Jun 29 2015.

&&

LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
      4115 8657 4108 8655             

$$

OHC003-125-137-150149-
/O.EXT.KIWX.FL.W.0095.000000T0000Z-170715T0600Z/
/FTJO1.2.ER.170711T1855Z.170712T0930Z.170714T0600Z.NO/
950 PM EDT Thu Jul 13 2017

 The Flood Warning has been extended for
  The Auglaize River near Fort Jennings
* until late Friday night.
* At 9 PM Thursday the stage was 13.1 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will fall below the 13.0 foot flood stage 
  around  2 AM Friday July 14.
* At 13.0 feet...Minor flooding begins in the northwest Ohio counties
  of northwest Allen, northeast Van Wert, and southwest Putnam. Farm 
  land nearest the Auglaize river will be affected by flood water.
* This crest compares to a previous crest of 13.6 feet which occurred 
  on Dec 7 2011.

&&

LAT...LON 4081 8440 4101 8426 4100 8422 4092 8423
      4081 8433                       

$$

OHC039-051-171-150149-
/O.EXT.KIWX.FL.W.0099.000000T0000Z-170717T0600Z/
/STRO1.1.ER.170712T2300Z.170714T1200Z.170716T0600Z.NO/
950 PM EDT Thu Jul 13 2017

 The Flood Warning has been extended for
  The Tiffin River near Stryker
* until late Sunday night.
* At 9 PM Thursday the stage was 12.3 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 12.6 feet around  2 
  PM Friday July 14 and fall below flood stage around  2 AM Sunday 
  July 16.
* At 13.0 feet...Flood waters begin to affect some farm buildings 
  near Stryker and flood some secondary roads.
* This crest compares to a previous crest of 12.2 feet which occurred 
  on Mar 4 2012.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
416 
WGUS83 KIWX 141409
FLSIWX


Flood Statement
National Weather Service Northern Indiana
1009 AM EDT Fri Jul 14 2017

...The Flood Warning is cancelled for the following rivers...
 
  Tippecanoe River near Ora affecting Fulton...Kosciusko...Marshall...
  Pulaski and Starke Counties
 
This will be the last statement for this high water event.

INC049-085-099-131-149-141439-
/O.CAN.KIWX.FL.W.0104.000000T0000Z-170715T1200Z/
/ORAI3.1.ER.170713T0715Z.170713T2045Z.170714T0330Z.NO/
1009 AM EDT Fri Jul 14 2017

The Flood Warning is cancelled for
  The Tippecanoe River near Ora
* At 9 AM Friday the stage was 11.9 feet and slowly falling.
* Flood stage is 12.0 feet.
* The river fell below flood stage last night.

&&

LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
      4115 8657 4108 8655             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jul 12, 7:46 PM EDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jul 12, 7:46 PM EDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
746 PM EDT Wed Jul 12 2017

.SYNOPSIS...
Issued at 740 PM EDT Wed Jul 12 2017

Showers and thunderstorms will likely develop again tonight
especially north of the highway 30 corridor where locally heavy
rainfall is possible. Lows tonight will be in the low to mid 70s.

A cold front will push through the area on Thursday with a chance of
showers and thunderstorms in the afternoon. Cooler and sharply lower
humidity will follow into this weekend. Highs Thursday will range
in the low to mid 80s.

&&

.SHORT TERM...(Tonight and Thursday)
Issued at 307 PM EDT Wed Jul 12 2017

Messy scenario this aftn as prior convective cluster moving out of
IL/WI now mainly decaying across IWX CWA. Associated outflow
boundary stretches from KADG swwd to KMCX where its anchored into a
persisting cluster of strong storms. Expect these will continue sewd
near term. Otherwise arc of upstream stratiform over ne IL will
continue to advance ewd with time into nw IN and may seed additional
development.

Tremendous instability wedge in place from cntrl IA sewd through
central IL downstream of sfc cyclone over wrn WI. Expect significant
convection will refire upstream from srn WI into cntrl IA and likely
develop further ewd downstream north of outflow boundary late this
afternoon and evening. Given srn periphery of stronger mid level
flow extending across the lakes...at least an isolate damaging wind
risk likely to materialize this evening through nrn zones. However
most substantial risk tied to heavy rain threat which should develop
north of the w-e oriented outflow by this evening and persist for
some time overnight given sustained deep low level moisture flux
overtop this boundary.

Otherwise composite boundary most likely to settle south of much of
the CWA Thu aftn with limited destabilization expected due to cloud
debris. Will follow tight concensus blend which does offer lower pop
guidance across nw zones in the aftn and area wide Thu am.

&&

.LONG TERM...(Thursday through Tuesday)
Issued at 307 PM EDT Wed Jul 12 2017

Upper trough across the nrn lakes will rotate out through New
England early Sat as broad sfc ridge builds set out of the midwest.
Thus a considerably less humid and cooler airmass will overspread
the area Fri into this weekend.

Secondary disturbance will dig into the ern lakes Sun. Passage of
upper trough and associated cold pocket aloft may trigger a few shra
Sun but coverage should be limited per nrn track of mid level wave
and limited sfc based moisture.
Fortunately the rest of the long term period is quiet. Primarily
subsident NW flow expected. Only exception is decent jet streak/
shortwave carving out over the Great Lakes late Sat into Sun. Best
moisture is largely scoured out but models do indicate a decent
theta-e ridge peeling off Northern Plains that could fuel some
showers/storms during this time. No severe concerns at this point
but a low chance for a few storms, primarily during the day
Sunday. Otherwise dry with seasonably cool and much less humid
conditions.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 732 PM EDT Wed Jul 12 2017

Once again subsidence and stable bubble behind earlier convection
and MCV is helping keep a lid on convection so far this evening.
Different story well upstream where strong instability and
moisture advection was leading to thunderstorm development from
northern WI south to northern MO. Hires guidance really struggling
with overall evolution and low confidence in terminals overnight.
As sun sets should see low level jet increase slightly and out of
high instability source region currently over central IL. This
likely to lead to storm development upstream which will then
propagate eastward toward terminals late this evening north of
composite outflow from earlier convection. Monitoring this area
for signs of development at this time. Stayed with consistency of
previous forecast overnight as scenario is as plausible as any
other. Did adjust timing a little later but again confidence low.
Tonights evolution will determine when and where convection will
fire Thursday but could end up being south of terminals so kept
out of forecast for now.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Flood Watch until 5 AM EDT /4 AM CDT/ Thursday for INZ003>009-
     012-014-016>018.

MI...Flood Watch until 5 AM EDT Thursday for MIZ077>081.

OH...Flood Watch until 5 AM EDT Thursday for OHZ001-002-004-005-015-
     016-024-025.

LM...NONE.
&&

SYNOPSIS...T
SHORT TERM...T
LONG TERM...T
AVIATION...Lashley

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 12, 5:45 AM EDT, 15 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
545 AM EDT Wed Jul 12 2017

INZ003>009-012>016-MIZ077>081-OHZ001-002-004-005-130945-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Berrien-Cass MI-St. Joseph MI-
Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-
545 AM EDT Wed Jul 12 2017 /445 AM CDT Wed Jul 12 2017/

This hazardous weather outlook is for portions of southwest
Michigan...northern Indiana and northwest Ohio.

.DAY ONE...Today and Tonight

There is a chance of thunderstorms today and tonight. Isolated gusty
winds and localized heavy rain are possible.

Heat indices will be in the mid to upper 90s today.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Additional thunderstorms are expected on Thursday. Severe weather
is possible with damaging winds...heavy rain...and flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

INZ017-018-020-022>027-032>034-OHZ015-016-024-025-130945-
Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-
Grant-Blackford-Jay-Paulding-Putnam-Van Wert-Allen OH-
545 AM EDT Wed Jul 12 2017

This hazardous weather outlook is for portions of northern Indiana
and northwest Ohio.

.DAY ONE...Today and Tonight

Thunderstorms are possible tonight. Severe weather is not expected at
this time.

Heat indices will be in the mid to upper 90s today.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Additional thunderstorms are expected on Thursday. Severe weather
is possible with damaging winds...heavy rain...and flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today but will likely be needed
tomorrow.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-130945-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
545 AM EDT Wed Jul 12 2017

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...Today and Tonight

There is a chance of thunderstorms today and tonight. Gusty winds
are possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Additional thunderstorms are expected on Thursday. Strong to severe
storms are possible.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 1:09 AM EDTSpecial Weather StatementIWXMarshall, Starke51 min
Jul 13, 1:28 AM EDTSpecial Weather StatementIWXKosciusko47 min
Jul 13, 1:32 AM EDTSevere Thunderstorm WarningIWXKosciusko, Marshall43 min
Jul 13, 1:56 AM EDTSpecial Weather StatementIWXNoble34 min
Jul 13, 2:21 AM EDTSpecial Weather StatementIWXLaGrange24 min

Nearby

River Flood Warnings in Indiana, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.